# SDR LR7A2021062102827

- Difficulty date: June 21, 2021
- Submitted: June 23, 2021
- Operation: Air carrier
- Aircraft: N409LC
- Make and model: Lkheed 382G44K30
- Aircraft serial: 4695
- Aircraft time: 40,218 hours, 24,861 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Part number: 34232612L
- Condition: Corroded
- Location: Lt Aileron
- Component: Aileron, Lkheed
- Component part number: 3850191
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED B-2 CHECK UNDER JOB CARD HB2703, FOUND LH AILERON AS143 TO AS214 LOWER FORWARD SKIN PANEL CORRODED IN SEVERAL PLACES. / REPAIR BY REPLACEMENT ACCOMPLISHED IAW LOCKHEED SMP583 SRM, CH. 51-60 & 51-70.    NR# 0089. / PSE# 57-50-21, AD 2012-06-09
